SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Soma side effects?

Started by PEDMM on 06/30/2012 5:26am

I take Soma after it being prescribed but would not fill. But my pain was out or should say is out of controll. But anyway, Have been taking it as prescribed and ever since then I have been waking up in middle of night in the bathroom, the kitchen, the garage. Now I have problems sleeping the entire night I wake up here and there after an hour to maybe two but would wake up in my bed in pain. Now I am waking up in the places in pain mind you but standing up and not knowing how I got there. Is this something I should be concerned enough to let my PM doc know? I did not take it like prescribed a night or two and sure enough would wake up in my bed. Is this funny? I sometimes am standing over our bed staring at my lady and she wakes up scared asking WHAT AM I DOING STARING AT HER ? And I act like I know I was there when she is really waking me up at same time. Please anyone advice would be appreciated.

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?